Upload
Login or register

ultrarobbie

Last status update:
-
Gender: male
Date Signed Up:12/18/2010
Last Login:9/22/2013
Location:UK
FunnyJunk Career Stats
Content Thumbs: 3938 total,  4152 ,  214
Comment Thumbs: 16389 total,  19059 ,  2670
Content Level Progress: 34% (34/100)
Level 139 Content: Respected Member Of Famiry → Level 140 Content: Faptastic
Comment Level Progress: 38.3% (383/1000)
Level 316 Comments: Wizard → Level 317 Comments: Wizard
Subscribers:19
Content Views:10263
Times Content Favorited:384 times
Total Comments Made:5875
FJ Points:22685
Favorite Tags: OC (5) | sims (4) | the (4) | You (3) | a (2) | funny (2) | God (2) | if (2) | sim (2)
Hai. Well I'm UltraRobbie and this is basically my page. I love the following: Theme Parks, Roller coasters, Disney, photography, art, writing, the Rollercoaster Tycoon series and the Sims series; which is pretty obvious seeing as my top rated content on FJ is my 'An Average Sim' compilation.

Have a nice day :D

latest user's comments

#68 - Didn't help at all? I might come off it tomorrow, been taking … 01/26/2013 on Best Suicide 0
#46 - Fergalicious definition make them boys go loco They want m… 01/26/2013 on Willy Wonka and the child... +6
#66 - >On Sertraline >Think it's making me feel depressed …  [+] (7 new replies) 01/26/2013 on Best Suicide +4
User avatar
#94 - reigndrac (01/26/2013) [-]
Really? I've been taking Sertraline for about two years now for anxiety attacks, and any of my friends will tell you I'm far from depressed.
User avatar
#224 - ultrarobbie (01/26/2013) [-]
I mean I don't know to be honest, I'm an anxious person so perhaps I'm deluding myself with worry about the increased risk of suicide idealisation. I have a slight stomach ache and tend to feel funny in the afternoon with slight dizziness, but maybe I should just ride that out?
User avatar
#227 - reigndrac (01/26/2013) [-]
Well I know that dizzy spells can be really tough to ride out. It may be something called Meniere's disease that's causing your dizziness and stomach aches and dizziness at least. i know, because i have that and inherited it from my dad. It's pretty minor and you'll generally grow out of the worst of the symptoms, and if the disease is identified, you can be put on more specific medication for it. As for the anxiety, it could very well be from the Sertraline, I was just surprised, that's all. My doctor didn't even say anything about depression as a side effect of Sertraline, but that may be something they don't mention because it can be a self-fulfilling prophecy, you know? Having had anxiety attacks myself, I also know how easy it is to get yourself worked up into a sweat and then keep building and building on it. Looking in form the outside it's easy to say 'oh just relax, you're fine' but of course it's never that simple. Once an idea or fear is implanted in your head, it's not so easy to get rid of. The best thing I can think of that I do when I'm anxious is to get myself into a relaxed environment, like my bedroom or living room, stay away from other people even family members, and find something really lighthearted and funny to watch or play. I don't know whether or not this works at all with depression, but I guess it can't hurt, right? It certainly can't help seeing stuff like this when you feel depressed. If you do think it's your medication, i'd try stopping it or reducing your dosage just for a couple of weeks and write down how you feel. That's what my doctor tells me to do, at least, and it can force you to identify the differences in your behavior. At any rate, I do hope you feel better and figure out what's wrong and sorry for the long ass comment!
User avatar
#229 - ultrarobbie (01/26/2013) [-]
No problem man, you remind me of me. I spent a large part of my life, and still do, dealing with anxiety by going to my comfort zone and riding out the bad times. I actually feel pretty good at the moment, a little calmer and felt quite happy this morning. And then I had diarrhoea, but only a little. YAY.
#67 - anon (01/26/2013) [-]
It most likely is.

I was on Zoloft (Sertraline) for about 6 months and it was terrible.
User avatar
#69 - embalm (01/26/2013) [-]
Zoloft is a terrible demon.
I know this.
User avatar
#68 - ultrarobbie (01/26/2013) [-]
Didn't help at all? I might come off it tomorrow, been taking it for three days now. My poopsies are non-satisfactory, and it gives me a stomach ache and raises my anxiety. Even though that's what it's for. I know you can wait it out, but I honestly don't think I can bleh.
#15 - It has been photoshopped, someone has shown this, but it's fun… 01/24/2013 on OOOPS LOL +1
#71 - Comment deleted 01/23/2013 on Justin Burn +6
#55 - Michael: I say this in a completely un-offensive manner, but a… 01/23/2013 on Racial Profiling +2
#50 - Picture 01/23/2013 on Omegle +4
#33 - BAP.... BAP.... BAP 01/23/2013 on I was going to eat a bowl... 0
#233 - HE'S LYING 01/23/2013 on Breadsticks 0
#41 - The arm hair frightens and arouses me. 01/20/2013 on So much want 0